# SDR AALA20160714003

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 85,730 hours, 46,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22655
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,664 hours, 5,160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 5403,  EMERGENCY BATTERY PACK AB5-1 FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-60-98. OPS TESTED NORMAL.
